Journal article icon

Journal article

Computing generators of free modules over orders in group algebras

Abstract:

Let E be a number field and G be a finite group. Let A be any OE-order of full rank in the group algebra E[G] and X be a (left) A-lattice. We give a necessary and sufficient condition for X to be free of given rank d over A. In the case that the Wedderburn decomposition E[G]and#8773;and#8853;χMχ is explicitly computable and each M...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2008.01.042

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
JOURNAL OF ALGEBRA Journal website
Volume:
320
Issue:
2
Pages:
836-852
Publication date:
2008-07-15
DOI:
ISSN:
0021-8693
Source identifiers:
6946
Language:
English
Keywords:
UUID:
uuid:6afd47cf-07e0-4ee2-bc9d-9419cf69f010
Local pid:
pubs:6946
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP